# SDR IXXA9700013

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 2765235
- Condition: Cracked
- Location: Cargo Door
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LOWER FORWARD CARGO DOOR RIGHT GUIDE FITTING WAS FOUND TO BE CRACKED.  REPAIR ACCOMPLISHED BY REMOVAL OF EXISTING FITTING, FABRICATION AND INSTALLATION OF A NEW DOOR GUIDE FITTING IN ACCORDANCE WITH ENGINEERING ORDER 52-DC8-444, SRM 51-1-20, AND FAA DER APPROVED DRAWING 852-020-97.
